2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
On Multiple Soliton Solutions for Coupled KdV-mKdV Equation
Abdul-Majid Wazwaz
Department of Mathematics, Saint Xavier University, Chicago, IL 60655, Email: wazwaz@sxu.edu
Abstract: In this work we study a coupled KdV-mKdV equation. The Hirota's bilinear method is used to derive multiple soliton solutions and multiple singular soliton solutions for this equation. We also show that this coupled equation is resonance free.

Keywords: Coupled KdV-mKdV equation; Hirota bilinear method; multiple soliton solutions; resonance.

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206695th visitor.